# SDR R61A201509090679

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 17067032402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT 6 NUTPLATE BRACKETS ON FWD CARGO DOOR BEAM ARE CORRODED.  MAINTENANCE R & R 6 NUTPLATE BRACKETS ON FWD CARGO DOOR BEAM IAW SRM 170/175 51-41-01, 51-23-04,51-42-02, PN 170-67032-402, BRACKETS.
